MAUDE Adverse Event Report: OLYMPUS WINTER & IBE GMBH HF-RESECTION ELECTRODE, ROLLER, 24-28 FR; HF RESECNTION ELECTRODE, ROLLER

OLYMPUS WINTER & IBE GMBH HF-RESECTION ELECTRODE, ROLLER, 24-28 FR; HF RESECNTION ELECTRODE, ROLLER
Model Number A22251C
Medical Device Problem Code Unclear Information (4052)
Health Effect - Clinical Code Burn(s) (1757)
Date of Event 06/22/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The referenced device will not be returned to olympus for a physical evaluation as the user facility discarded the device following the procedure.The cause of the reported event cannot be conclusively determined at this time.However, details regarding the patient and procedure are still being investigated.If additional information becomes available or if the device is returned for evaluation, this report will be supplemented accordingly.
 
Event or Problem Description
Olympus was informed that a patient sustained burn to the perineum during a hysteroscopic ablation procedure.However, it was further reported that the burn was noted after the procedure.No additional information has been reported.
 
Additional Manufacturer Narrative
This supplemental report is being submitted to correct type of report of the initial 30-day mdr, as the report was erroneously submitted as a 5 day report, thus olympus is not required to initiate action to prevent an unreasonable risk of substantial harm.

Brand Name
HF-RESECTION ELECTRODE, ROLLER, 24-28 FR
Common Device Name
HF RESECNTION ELECTRODE, ROLLER
Manufacturer (Section D)
OLYMPUS WINTER & IBE GMBH
kuehnstrasse 61
hamburg, hamburg
MDR Report Key7684129
Report Number2951238-2018-00403
Device Sequence Number11112169
Product Code GCP
UDI-Device Identifier14042761036815
UDI-Public14042761036815
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K790071
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/13/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Operator of Device Health Professional
Device Model NumberA22251C
Device Lot NumberP1710004
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/05/2018
Supplement Date Received by Manufacturer07/13/2018
Initial Report FDA Received Date07/12/2018
Supplement Report FDA Received Date07/13/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;